# SDR SWAA061755

- Difficulty date: May 22, 2006
- Submitted: May 24, 2006
- Operation: Air carrier
- Aircraft: N399WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27693
- Aircraft time: 38,372 hours, 32,699 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 896767
- Condition: Faulty
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

APU FIRE WARNING LIGHT ILLUMINATED AND WARNING HORN SOUNDED DURING FLIGHT, PULLED FIRE HANDLE AND DISCHARGED FIRE BOTTLE.  LIGHT EXTINGUISHED AND CIRCUIT CHECKED GOOD.  REMOVED AND REPLACED APU FWD TAILPIPE FIRE DETECTOR AND HARNESS PER MM.
